# SDR 99ZZZX884

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401HC
- Make and model: Beech B200
- Aircraft serial: BB1294
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SHUT-OFF VALVE FAILED.
